# SDR USAA2009121693352

- Difficulty date: November 19, 2009
- Submitted: December 16, 2009
- Operation: Air carrier
- Aircraft: N450UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- Aircraft time: 51,561 hours, 34,160 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Part number: 69353521
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q4 - MAJOR REPAIR - CRACK ON TIE CLIP AT BS 500F, S25L FORWARD CARGO COMPARTMENT.  REPLACED TIE CLIP AT BS 500F, S25L FORWARD CARGO COMPARTMENT IAW B737 SRM 51-10-02 & BOEING DRAWING 65C32352.
